Inventiones mathematicae

, Volume 95, Issue 1, pp 149–159 | Cite as

Limit multiplicities of cusp forms

  • Gordan Savin
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Barbasch, D., Moscovici, H.:L 2-index and the Selberg trace formula. J. Funct. Anal.53, 151–201 (1983)Google Scholar
  2. 2.
    Borel, A.: Introduction aux groupes arithmétiques. Paris: Hermann 1969Google Scholar
  3. 3.
    Borel, A., Casselman, W.:L 2-cohomology of locally symmetric manifolds of finite volume. Duke Math. J.50, 625–647 (1983)Google Scholar
  4. 4.
    Borel, A., Tits, J.: Groupes reductifs. Publ. Math. IInst. Hautes Etud. Sci.27, 55–150 (1965)Google Scholar
  5. 5.
    Clozel, L.: On limit multiplicities of discrete series representations in spaces of automorphic forms. Invent. Math.83, 265–284 (1986)Google Scholar
  6. 6.
    DeGeorge, D.: On a theorem of Osborne and Warner. J. Funct. Anal.48, 81–94 (1982)Google Scholar
  7. 7.
    DeGeorge, D., Wallach, N.: Limit formulas for multiplicities in L2(Γ\G). Ann. Math. 107 133–150 (1978)Google Scholar
  8. 8.
    Kazhdan, D.: On arithmetic varieties II. Isr. J. Math.44, 139–159 (1983)Google Scholar
  9. 9.
    Kohlfs, J., Speh, B.: On limit multiplicities of representations with cohomology in the cuspidal spectrum. Duke Math. J.55, 199–212 (1987)Google Scholar
  10. 10.
    Vogan, D.: Representations of real reductive Lie groups. Boston: Birkhäuser 1981Google Scholar
  11. 11.
    Wallach, N.: On the constant term of a square integrable automorphic form. Operator algebras and group representations. Neptun conference. Boston: Pitman 1984Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Gordan Savin
    • 1
  1. 1.Department of MathematicsHarvard UniversityCambridgeUSA

Personalised recommendations